The Dangers Of Taking Diarrhea Medicine With Isotonic Drinks?

Illustration of The Dangers Of Taking Diarrhea Medicine With Isotonic Drinks?
Illustration: The Dangers Of Taking Diarrhea Medicine With Isotonic Drinks? Bing

I want to ask, is it dangerous, isn’t it, drinking isotonic then taking diarrhea medicine?

1 Answer:

Hello, Thank you for your question on HealthReplies.com

Diarrhea is a frequent bowel movement with a liquid consistency. Diarrhea can be caused by viral, bacterial, fungal or parasitic infections. When you have diarrhea you will lose a lot of fluids, or lack of fluids. but the fluid that is wasted during diarrhea is not the same or different from the fluid that is wasted during activity. When you have diarrhea, it is recommended to drink ORS, because the composition of ORS is in accordance with the composition of the liquid excreted during diarrhea. isotonic is different from ORS, isotonic fluids are only able to replace fluids that come out when you are active.

So isotonic drinks are not recommended for cases of diarrhea, but if you drink isotonic fluids, it should be avoided together with diarrhea medicine, because taking medicine should be with water, because it is feared that a reaction will occur in your stomach which will actually trigger diarrhea more often. If your diarrhea is more than 4 times in 1 hour, and you feel weak, [dizziness, fever, you should consult an internal medicine specialist, to get immediate treatment. To determine the diagnosis, the doctor will perform a physical examination, supporting examinations such as blood tests, and blood electrolytes.

Some suggestions for you, to avoid diarrhea:

Diligently wash hands Keep the environment clean Keep food clean Keep drinking water clean Cook drinking water until it boils Avoid consuming raw food Drink lots of water Avoid spicy and sour food Thank you, hopefully useful. dr.Nurmarwiyah

: by

Related Question

Puyer Mixture Into Cold Syrup, Is That Safe?

Puyer Mixture Into Cold Syrup, Is That Safe?

(1 year ago)

Hello doctor If we mix medicine with cold syrup medicine that has been prescribed by the doctor...

Side Effects If You Continue To Use Formula Milk For Babies Who Have Green Chapter?

Side Effects If You Continue To Use Formula Milk For Babies Who Have Green Chapter?

(1 year ago)

My child is 8 months old less than 3 days. He now drinks ‘L’ formula milk and his last stool is dark green and not too much. If the milk is continued until it runs out,...

Overcoming Continuous Defecation Even Though You Have Taken Medication?

Overcoming Continuous Defecation Even Though You Have Taken Medication?

(10 months ago)

, I’ve been defecating for two days and it’s just about 10 minutes of CHAPTERING again, the ones that come out are just a few days ago, I’ve tried taking entrosto...

Leave a Reply

Your email address will not be published. Required fields are marked *